# SDR 97UAL900297

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Scavenge Pump
- Part number: 38801605
- Condition: Failed
- Location: Apu
- Part time: 1,843 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI TO THE GATE, EXCESSIVE BLUE COLORED SMOKE STARTED POURING OUT OF APU.  *S/D*  THE TURBINE SCAVENGE PUMP FAILED AND CAUSED THE SMOKE OUT OF THE APU TAILPIPE DUE TO OIL NOT BEING SCAVENGED BACK TO THE GEARBOX.  REPLACED THE SCAVENGE PUMP.
